# SDR A6WA2017101145354

- Difficulty date: September 20, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 41,252 hours, 39,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R38303253
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE CORRODED.  REPLACED DOOR SILL ANGLE IAW SRM 51-42-06, AND 51-42-21.
